# SDR AALA201512159001

- Difficulty date: December 14, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 69,517 hours, 26,532 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L3 DOOR FLIGHT ATTENDANT SEAT EMER FLASHLIGHT LED LIGHT INOPERATIVE.  REPLACED FLASHLIGHT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
